# SDR ASAA1048659

- Difficulty date: December 8, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 40,892 hours, 22,701 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545445140
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING RIB CHORD AT STA 135 CRACKED BETWEEN STR 2-3 (IN TANK). TRIMMED ROTO PEENED TREATED AND PRIMED LOWER CHORD.  FABRICATED TWO FILLERS AND REPAIR T PRIMED TREATED AND INSTALLED REPAIR IAW ASA EA 400 57EA 0443.
